Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 14, Issue 3

Issues

The total Betti number of the intersection of three real quadrics

A. Lerario
Published Online: 2014-07-08 | DOI: https://doi.org/10.1515/advgeom-2014-0013

Abstract

The classical Barvinok bound for the sum of the Betti numbers of the intersection X of three quadrics in ℝPn says that there exists a natural number a such that b(X) ≤ n3a. We improve this bound proving the inequality b(X) ≤ n(n+1). Moreover we show that this bound is asymptotically sharp as n goes to infinity.

About the article

Published Online: 2014-07-08

Published in Print: 2014-07-01


Citation Information: Advances in Geometry, Volume 14, Issue 3, Pages 541–551, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2014-0013.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in